# SDR 97ZZZX1274

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N355AL
- Make and model: Bell 206L-3
- Aircraft serial: 51444
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vertical Fin
- Part number: 206023126101
- Condition: Cracked
- Location: Lt Auxiliary
- Part time: 4,975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND CRACK ON LEFT AUXILIARY VERTICAL FIN AT ATTACH POINT (4 INCH) SPIDER.  THIS IS A PROBLEM THAT WAS CORRECTED MANY YEARS AGO ON 206L-1 SERIES.
